# SDR RAIA00202048

- Difficulty date: February 6, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 13,498 hours, 14,434 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 12,014 hours, 12,247 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 31057809
- Part serial: P377
- Condition: Failed
- Part time: 11,039 hours, 10,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

5538-STL- LEFT ENGINE FAILED DURING CLIMB. MAINTENANCE REMOVED AND REPLACED THE #1 ENGINE FUEL PUMP, ENGINE AND PUMP OPS AND LK CK OK.
